# SDR SWIA202055801

- Difficulty date: November 28, 2020
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 31,056 hours, 21,309 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON TOP SURFACE OF FLOOR BEAM LBL 27 AT FS 1031.00. AREA MARKED.   (C-CHECK) RO 2/1/2021   REMOVED DAMAGE SECTION OF FLOOR BEAM LBL-27 AT FS 1031.00 AND INSTALLED NEW REPAIR SECTION REF. CRJ-900 SRM 53-00-41-201-001-A03.  COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. SEE CONTINUATION CARD FOR DETAILS
